# SDR DHL2005741576

- Difficulty date: April 26, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STA 1166 AT STR 29R.  FRAME AT BS 1166 FROM STR 25L-STR 25R IS CORRODED BEYOND ALLOWABLE LIMITS. CUT OUT DAMAGE SECTION FROM 25L- STR 25R IAW B727 SRM 53-10-4 FIG 13.  FABRICATED NEW SECTION FROM 25L TO 25R 76 BY 10 IN. 7075-T6 .063 PO NR 5096262 IAW B727 SRM 53-10-2 FIG 5.  LOCATED AND DRILLED FASTENER HOLES IN FRAME IAW B727 SRM 51-30-2 FIG 1.  DRILLED AND LOCATED FASTENER HOLES IN NEW SHEAR TIE SECTION PN 65-16349-99 PO NR 5096122 IAW B727 SRM 51-30-2 AND 53-10-2 FIG 5.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED PARTS PER B727 SRM 51-30-2.
